Skip to content
Psychosymatic
avatar
chessiepk posted:
My doctor said that I should not read the blogs, that they are filled with misinformation. In fact, he claims this is all psychosymatic! I'm in such pain and that is all he can say. Nice. I'm ticked off.
Reply
 
avatar
bobby75703 responded:
You have every right to be ticked off. You have been injured.

You also have every right to exchange information with others who have had the same or similar experience.

The side effects of statins are well known. Muscle aches and pains from statins are all well known and well documented in medical literature.

Side effects from statins is NOT psychosymatic. If your doctor doesn't like the blogs, you can give him the information from the National Library of Medicine, or the Physicians Desk Reference.

The truth is too many physicians have been bought by the drug companies.

On the other side of the coin, there are excellent Doctors out there that will be truthful with you. I know some of these Doctors. Let me say they have their patients best interest at heart. They have integrity.
 
avatar
chessiepk replied to bobby75703's response:
Thank you. I appreciate your words. I'm still in pain but it has lightened up a bit...so glad.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
18 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.